Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publications


2021 | Journal Article | IST-REx-ID: 8742 | OA
T. D. Browning and R. Heath-Brown, “The geometric sieve for quadrics,” Forum Mathematicum, vol. 33, no. 1. De Gruyter, pp. 147–165, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
T. D. Browning and S. Yamagishi, “Arithmetic of higher-dimensional orbifolds and a mixed Waring problem,” Mathematische Zeitschrift. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 9034 | OA
F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9364 | OA
D. Bonolis, “On the size of the maximum of incomplete Kloosterman sums,” Mathematical Proceedings of the Cambridge Philosophical Society. Cambridge University Press, pp. 1–28, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 8682 | OA
T. D. Browning, P. L. Boudec, and W. Sawin, “The Hasse principle for random Fano hypersurfaces,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
T. D. Browning and W. Sawin, “A geometric version of the circle method,” Annals of Mathematics, vol. 191, no. 3. Princeton University, pp. 893–948, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
T. D. Browning and R. Heath Brown, “Density of rational points on a quadric bundle in ℙ3×ℙ3,” Duke Mathematical Journal, vol. 169, no. 16. Project Euclid, pp. 3099–3165, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9007 | OA
T. D. Browning and W. Sawin, “Free rational points on smooth hypersurfaces,” Commentarii Mathematici Helvetici, vol. 95, no. 4. European Mathematical Society, pp. 635–659, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8. American Mathematical Society, pp. 5757–5785, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310 | OA
T. D. Browning and L. Q. Hu, “Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349. Elsevier, pp. 920–940, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620 | OA
R. De La Bretèche, K. N. Destagnol, J. Liu, J. Wu, and Y. Zhao, “On a certain non-split cubic surface,” Science China Mathematics, vol. 62, no. 12. Springer, pp. 2435–2446, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835 | OA
K. N. Destagnol and E. Sofos, “Rational points and prime values of polynomials in moderately many variables,” Bulletin des Sciences Mathematiques, vol. 156, no. 11. Elsevier, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed